# SDR SWIA200412970

- Difficulty date: March 2, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N592SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7279
- Aircraft time: 12,371 hours, 11,124 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 0811B
- Condition: Malfunctioned
- Location: T/E Flap
- Part time: 6,297 hours, 4,934 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

RECEIVED A FLAPS FAIL WHEN SELECTING FLAPS 20 DURING APPROACH.  REMOVED AND REPLACED LEFT BPSU IAW CRJ MM 27-51-10.  OPS CHECK GOOD.  P/N:  855D100-9, S/N ON:  316B, S/N OFF:  0811B.
